Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 5, NWS Birmingham, AL

February 7, 2018Lee County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 7, 2018, 9:08 AM CST for Lee County, Alabama. It was in force for 14 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 7, 2018, 9:08 AM CST (15:08 UTC)
Expired
Feb 7, 2018, 9:22 AM CST
In force
14 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Lee County, AL

The radar

The Maxwell AFB radar (KMXX), 63 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 7, 9:15 AM CSTHAIL 1.253 Wsw Bartletts Ferry D, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.1 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 504 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
486 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
504 m²/s²
0-3 km storm-relative helicity
655 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

146 
WUUS54 KBMX 071508
SVRBMX
ALC081-071545-
/O.NEW.KBMX.SV.W.0005.180207T1508Z-180207T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
908 AM CST WED FEB 7 2018

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lee County in east central Alabama...

* Until 945 AM CST

* At 908 AM CST, a severe thunderstorm was located near Bleecker, or
  9 miles southeast of Opelika, moving east at 55 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Smiths, Smiths Station, Bleecker, Griffen Mill, Goat Rock Lake and
  Bartletts Ferry Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3251 8529 3265 8530 3268 8511 3266 8509
      3265 8509 3265 8511 3263 8509 3263 8508
      3262 8509 3262 8508 3258 8507 3254 8502
      3252 8501
TIME...MOT...LOC 1508Z 267DEG 46KT 3260 8524 

HAIL...0.88IN
WIND...60MPH
 
$$

89^GSatterwhite
2 follow-up statements
405 
WWUS54 KBMX 071516
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
916 AM CST WED FEB 7 2018

ALC081-071545-
/O.CON.KBMX.SV.W.0005.000000T0000Z-180207T1545Z/
Lee AL-
916 AM CST WED FEB 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST
FOR NORTHEASTERN LEE COUNTY...

At 916 AM CST, a severe thunderstorm was located near Bleecker, or
near Smiths, moving east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Bleecker, Goat Rock Lake and Bartletts Ferry Dam. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3257 8516 3267 8521 3268 8511 3266 8509
      3265 8509 3265 8511 3263 8509 3263 8508
      3262 8509 3262 8508 3258 8507
TIME...MOT...LOC 1516Z 265DEG 46KT 3262 8512 

HAIL...0.75IN
WIND...60MPH
 
$$

89^GSatterwhite
796 
WWUS54 KBMX 071522
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
922 AM CST WED FEB 7 2018

ALC081-071532-
/O.CAN.KBMX.SV.W.0005.000000T0000Z-180207T1545Z/
Lee AL-
922 AM CST WED FEB 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

LAT...LON 3257 8516 3267 8521 3268 8511 3266 8509
      3265 8509 3265 8511 3263 8509 3263 8508
      3262 8509 3262 8508 3258 8507
TIME...MOT...LOC 1521Z 267DEG 46KT 3262 8502 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 6:04 AM CST, 3 hours 4 minutes earlier.

Area forecast discussion, Feb 7, 6:04 AM CST, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
604 AM CST Wed Feb 7 2018

.UPDATED...
Aviation Discussion.

&&

.SHORT TERM...
Today and Tonight.

A quasi-stationary front is currently oriented from northern
Louisiana to northern Mississippi to far northern Alabama with a
couple waves of low pressure located around it. A strong thermal
contrast is evident, with 1 AM temperatures at 65 in Jackson and 37
in Memphis. Widespread showers and embedded thunderstorms are
located along and behind the front. A pre-frontal QLCs has also
begun to form over near the MS/AL border. Further east,
embedded waves in the southwest flow aloft and warm air advection
are causing bands of light to moderate rain to lift northeastward
across Central Alabama. CAMs are in good agreement that this QLCS
will move eastward and then make a a southeastward turn due to the
push from the front as it moves across Central Alabama this morning.
The cold front will also begin to surge southeast in the wake of the
waves of low pressure. SPC mesoanalysis indicates that the nearest
surface-based instability is over southwest/south-central
Mississippi and the Alabama Gulf Coast, where dew points are in the
mid 60s. Meanwhile dew points remain in the 50s across much of
Central Alabama northwest of I-85.

The QLCS will likely be elevated rather than surface-based for most
of the area as it moves through this morning, suggesting that while
wind gusts of 40-50 mph are possible, winds will likely stay below
severe limits. The possible exception will be generally along and
south of the US80/I-85 corridors, where some weak surface-based
instability will develop between 6 AM and noon. An isolated severe
wind gust may be possible in those areas, but the threat is expected
to be too marginal to include in the HWO. Given the low-level shear,
the potential for a brief tornado in these far southern areas may be
non-zero. But the west-southwest to east-northeast QLCS orientation,
mainly parallel to the 0-3 km shear vector, appears unfavorable for
mesovortex generation. The only possible exception would be if storm-
scale processes allow any segments to take on more of a north-south
orientation. Given the orientation, the weak instability, and weak
lapse rates, the potential for a brief tornado near the I-85
corridor remains too low to include in the HWO. We will continue to
monitor mesoscale trends through the morning.

Rainfall amounts of 1.5 to 2.5 inches are possible this morning,
with locally higher amounts. This should not be enough for flash
flooding, but some minor flooding in poor drainage/urban areas will
be possible. Right now it looks the heaviest amounts will not be in
the usually flood-prone areas.

Strong cold air advection will cause temperatures to fall through
the afternoon, into the 40s for the northern and western counties. A
decent area of post-frontal rainfall should continue behind the
front given continued southwest flow over-running the front ahead of
the positively tilted shortwave trough, and 850-700 mb
frontogenesis. The rain will end by late afternoon in the northern
and western counties, with some light rain lingering across the
south through the evening. Temperatures will fall below freezing
north of I-20 overnight, well behind the area of precipitation,
though any remaining moisture on roadways could re-freeze.

32/Davis

.LONG TERM...
Thursday through Tuesday.

Thursday will present the best opportunity for dry conditions across
Central Alabama in the extended. The cold front will be to our south
as upper level flow briefly becomes more zonal. Drier air will
spread into the area as surface high pressure crosses the Ohio River
and Tennessee Valleys, and quickly to the East Coast by Friday
morning.

Low level winds become southerly and moisture returns northward
Friday as the upper level pattern amplifies in response to a trough
digging southward across the Rockies, putting Central Alabama under
a more southwesterly flow pattern. This increase in moisture and
isentropic lift will be aided by weak upper level impulses moving
across the area and result in rain chances each period through the
end of the week. The trough will enhance an area of low level
convergence, and a weak front will move into the area on Sunday. The
front does not do much to counter the moist pattern however, and
with southwesterly flow aloft and continued southerly low level
flow, rain chances will remain into early next week.

14

&&

.AVIATION...
12Z TAF Discussion.

Widespread heavy rainfall with embedded thunder is moving across the
area this morning. Heaviest rain and most frequent thunder is
currently aligned from near Demopolis to Calera to Anniston. Strong
wind gusts and category reductions to IFR are also possible. With
strongest activity, cannot rule out brief periods of LIFR.

Have timed out TSRA and trailing shower activity based on current
radar trends and near term guidance. Once strongest line of storms
moves through, expect several hours of light to moderate rainfall
becoming more scattered early this afternoon, with prevailing MVFR
conditions. Wind direction will be variable within stronger storms,
then become southwest to west until the cold front moves through and
swings the winds around to the northwest. Expect wind gusts up to
20kts to continue through mid afternoon.

Cigs will lower to MVFR and improve from north to south this
evening, as skies clear behind the front. Winds remain from the
northwest to north up to 10kts overnight.

14

&&

.FIRE WEATHER...

Widespread rainfall and scattered thunderstorm are possible today
as a cold front moves through the area. Dry conditions return
briefly for Thursday. A wet pattern will set up for the end of the
week through the beginning of next week, with rain chances
mentioned each day. There are no fire weather concerns at this
time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     57  30  54  33  59 / 100   0   0   0  30
Anniston    61  31  55  37  59 / 100  10   0  10  40
Birmingham  60  31  56  37  60 / 100  10   0   0  40
Tuscaloosa  60  32  57  37  61 / 100  10   0   0  40
Calera      62  33  57  38  59 / 100  10   0  10  40
Auburn      63  38  59  41  56 / 100  50   0  10  40
Montgomery  65  39  60  40  61 / 100  50   0  10  40
Troy        69  41  61  43  60 / 100  50   0  10  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Feb 7, 4:10 AM CST, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
410 AM CST Wed Feb 7 2018

ALZ011>015-017>050-081315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
410 AM CST Wed Feb 7 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected at this time.

In the hours before

Special weather statement, Feb 7, 6:46 AM CST, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Birmingham AL
646 AM CST WED FEB 7 2018

ALZ035-041-071330-
Chilton AL-Autauga AL-
646 AM CST WED FEB 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN AUTAUGA AND SOUTHERN
CHILTON COUNTIES UNTIL 730 AM CST...

At 646 AM CST, Doppler radar was tracking a strong thunderstorm near
Paul M Grist State Park, or 8 miles northeast of Valley Grande,
moving east at 50 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Deatsville, Maplesville, Billingsley, Plecher, Marbury, Vida
Junction, Parnell, Verbena, Pooles Crossroads, Stanton, New Prospect,
Dawson Mill and Cooper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3254 8691 3257 8690 3266 8692 3266 8701
      3276 8702 3279 8642 3275 8638 3275 8641
      3256 8641 3251 8689
TIME...MOT...LOC 1246Z 258DEG 43KT 3262 8692

32/Davis
Special weather statement, Feb 7, 7:12 AM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Birmingham AL
712 AM CST WED FEB 7 2018

ALZ028-029-036>038-071415-
Tallapoosa AL-Clay AL-Coosa AL-Randolph AL-Chambers AL-
712 AM CST WED FEB 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...TALLAPOOSA...
CHAMBERS...SOUTHEASTERN COOSA AND EASTERN CLAY COUNTIES UNTIL 815 AM
CST...

At 711 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lineville to Welona. Movement was
northeast at 70 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Alexander City, Lanett, Roanoke, Dadeville, Lineville, Ashland,
Goodwater, Camp Hill, Wedowee, Rockford, Kellyton, Equality, Stroud,
Lake Wedowee, Lafayette, La Fayette, Jacksons' Gap, New Site, Wadley
and Woodland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3275 8593 3275 8595 3277 8596 3275 8597
      3275 8632 3277 8633 3275 8634 3275 8637
      3296 8611 3350 8570 3350 8535 3348 8530
      3286 8519 3285 8516
TIME...MOT...LOC 1311Z 245DEG 63KT 3331 8570 3275 8632

32/Davis
Special weather statement, Feb 7, 7:32 AM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Birmingham AL
732 AM CST WED FEB 7 2018

ALZ043-071430-
Elmore AL-
732 AM CST WED FEB 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR ELMORE COUNTY UNTIL 830 AM CST...

At 732 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Titus to near Autaugaville. Movement was east
at 50 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Prattville, Millbrook, Wetumpka, Tallassee, Elmore, Coosada,
Deatsville, Eclectic, Santuck, Titus, Emerald Mountain, Welona, Ten
Cedar Estates, Dexter, Weoka Mills, Jordan Lake, Blue Ridge, Kowaliga
Bridge, Martin Dam and Western Lake Martin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3270 8641 3277 8634 3275 8621 3275 8597
      3277 8596 3275 8588 3268 8591 3265 8589
      3249 8589 3248 8585 3245 8588 3245 8599
      3242 8602 3243 8619 3245 8618 3250 8626
      3249 8631 3241 8631 3243 8635 3241 8641
TIME...MOT...LOC 1332Z 269DEG 42KT 3272 8634 3242 8669

32/Davis
Special weather statement, Feb 7, 8:03 AM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
803 AM CST WED FEB 7 2018

ALZ037-071430-
Tallapoosa AL-
803 AM CST WED FEB 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALLAPOOSA COUNTY UNTIL
830 AM CST...

At 803 AM CST, Doppler radar was tracking a strong thunderstorm over
Martin Dam, or 10 miles north of Tallassee, moving east at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Tallassee, Camp Hill, Waverly, Martin Dam, Liberty City, Reeves
Airport, Tallapoosa City, Southern Lake Martin, Still Waters Resort,
Western Lake Martin, Eastern Lake Martin, Yates Dam, Blue Creek
Marina, Reeltown and Yates Reservoir.

LAT...LON 3273 8561 3271 8561 3271 8568 3270 8568
      3270 8570 3260 8570 3260 8571 3258 8572
      3258 8580 3249 8580 3249 8589 3265 8589
      3266 8591 3269 8591 3271 8589 3275 8588
      3276 8600 3279 8559 3273 8559
TIME...MOT...LOC 1403Z 272DEG 43KT 3268 8594

89^GSatterwhite
Special weather statement, Feb 7, 8:21 AM CST, 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
821 AM CST WED FEB 7 2018

ALZ037-038-043-045-047-071500-
Lee AL-Tallapoosa AL-Macon AL-Elmore AL-Chambers AL-
821 AM CST WED FEB 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELMORE...WESTERN
LEE...MACON...SOUTHEASTERN TALLAPOOSA AND SOUTHERN CHAMBERS COUNTIES
UNTIL 900 AM CST...

At 821 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Waverly to near Victoryland. Movement was
east at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Auburn, Opelika, Tuskegee, Tallassee, Camp Hill, Notasulga, Milstead,
Shorter, Franklin, Waverly, Cusseta, Beans Mill, Reeves Airport, Lake
Tuskegee, Auburn University, Tuskegee National Forest, Beauregard,
Liverpool, Liberty City and Tallapoosa City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3241 8541 3241 8543 3238 8543 3236 8544
      3235 8598 3235 8599 3238 8601 3240 8601
      3242 8603 3242 8604 3241 8605 3242 8609
      3279 8564 3280 8521
TIME...MOT...LOC 1421Z 269DEG 43KT 3274 8563 3245 8596

89^GSatterwhite
Special weather statement, Feb 7, 8:55 AM CST, 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
855 AM CST WED FEB 7 2018

ALZ045-047-048-071530-
Lee AL-Macon AL-Russell AL-
855 AM CST WED FEB 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR LEE...NORTHEASTERN MACON AND
NORTHERN RUSSELL COUNTIES UNTIL 930 AM CST...

At 855 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Opelika to near Beauregard to near Society
Hill. Movement was east at 55 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Auburn, Phenix City, Opelika, Smiths, Smiths Station, Ladonia,
Beauregard, Society Hill, Bleecker, Griffen Mill, Bibb City, Robert
G. Pitts Airport, Monterey Heights, Chewacla State Park, Ladonia
Sports Complex, Marvyn, Phenix Drag Strip and Parkmanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3241 8498 3239 8497 3238 8499 3238 8497
      3237 8499 3236 8499 3242 8556 3256 8549
      3270 8547 3268 8511 3266 8509 3265 8511
      3263 8508 3262 8509 3258 8507 3252 8501
      3249 8499 3246 8500 3242 8496
TIME...MOT...LOC 1455Z 267DEG 48KT 3265 8542 3252 8543 3244 8553

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 2:46 AM CSTSpecial Weather StatementBMXPickens59 min
Feb 7, 3:22 AM CSTSpecial Weather StatementBMXTuscaloosa, Walker53 min
Feb 7, 3:34 AM CSTSpecial Weather StatementBMXBlount, Jefferson41 min
Feb 7, 4:16 AM CSTSpecial Weather StatementBMXBibb44 min
Feb 7, 4:44 AM CSTSpecial Weather StatementBMXShelby46 min
Feb 7, 5:11 AM CSTSpecial Weather StatementBMXSumter49 min
Feb 7, 5:38 AM CSTSpecial Weather StatementBMXPerry52 min
Feb 7, 5:46 AM CSTSevere Thunderstorm WarningBMXHale, Marengo, Perry44 min
Feb 7, 5:52 AM CSTSpecial Weather StatementBMXChilton38 min
Feb 7, 6:07 AM CSTAreal Flood AdvisoryBMXJefferson, Shelby113 min
Feb 7, 6:23 AM CSTSevere Thunderstorm WarningBMXDallas, Perry37 min
Feb 7, 6:29 AM CSTSpecial Weather StatementBMXClay, Coosa61 min
Feb 7, 6:46 AM CSTSpecial Weather StatementBMXAutauga44 min
Feb 7, 7:02 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton43 min
Feb 7, 7:12 AM CSTSpecial Weather StatementBMXChambers, Clay, Randolph, Tallapoosa63 min
Feb 7, 7:32 AM CSTSpecial Weather StatementBMXElmore58 min
Feb 7, 7:45 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo8 days
Feb 7, 8:03 AM CSTSpecial Weather StatementBMXTallapoosa27 min
Feb 7, 8:06 AM CSTRiver Flood WarningBMXJefferson16 hr
Feb 7, 8:21 AM CSTSpecial Weather StatementBMXLee, Macon39 min
Feb 7, 8:27 AM CSTAreal Flood AdvisoryBMXCalhoun3 hr
Feb 7, 8:55 AM CSTSpecial Weather StatementBMXLee35 min
Feb 7, 10:06 AM CSTSpecial Weather StatementBMXBarbour24 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.